# SDR DL72P961393

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622199
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING SLAT RIB CRACKED AT RADIUS, O/B OF ACTUATOR.  REPAIRED PER M/M 57-54-0, FIG 804.
